||[Nov. 30th, 2009|02:35 pm]
I'm in a weird state mentally right now. I stopped taking my Wellbutrin and pretty much everything else aside from my birth control pills.|
I was wondering if my headaches/Nausea/Vomiting/ and then Ulcer-type symptoms were from taking so many pills at once and then tons of Ibuprofen to combat my constant headaches.
Now that I haven't taken my Wellbutrin for a few days, I'm over the headache that I think was a withdrawal headache, and I'm back feeling in-between as far as mentally functioning goes. I'm just beyond caring about things, but still conscious of everything I'm slacking off doing. Like paying my phone bill and the insuring overdraft of my account yet again. It's like, I care... but not enough to really keep my head above water.
At least I feel good enough to pay attention to my puppy. I don't think I was even playing with him for quite awhile. He's sleeping right now, but I think that is 90% boredom. I should take him out, at least on a trek to the mailbox. It's hot outside. Coal has been 500x more affectionate lately, in a pushy sort of a way. I guess I kind of like that he absolutely refuses to be ignored, but that's a cat for ya.